# SDR DUFA20080002

- Difficulty date: January 3, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N3116N
- Make and model: Swrngn SA227AC
- Aircraft serial: AC596
- Aircraft time: 27,543 hours, 31,664 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 434422122
- Condition: Defective
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON CLIMB OUT, THE PILOT NOTICED THAT THE RT WING OVERHEAT LIGHT ILLUMINATED. FOLLOWING PROCEDURE, THE LT GENERATOR WAS SHUTDOWN, BLEED AIR TURNED OFF AND THE LANDING GEAR EXTENDED. AFTER APPROXIMATELY ONE MINUTE THE LIGHT EXTINGUISHED. THE FLIGHT CONTINUED WITHOUT ANY PROBLEMS. UPON INVESTIGATION, NO EVIDENCE OF FIRE OR OVERHEATING COULD FOUND IN THE WING AND GEAR WELL AREAS. IT IS SUSPECTED THAT DUE TO HIGH WINDS DURING THE PILOT’S BACK TAXI TO THE ACTIVE RUNWAY, HE MAY HAVE HAD TO APPLY CONSTANT BRAKE PRESSURE TO KEEP HIS TAXI SPEED LOW. THIS WOULD HAVE CAUSED EXCESSIVE HEATING OF THE BRAKE ASSEMBLY AND ONCE THE GEAR WAS RETRACTED, CAUSED THE WING OVERHEAT LIGHT TO COME ON. IT WAS ALSO REPORTED THAT THE CABIN HEAT WAS SELECTED TO THE FULL HOT POSITION, WHICH MAY HAVE ALSO BEEN A FACTOR.
